# SDR AALA200802402

- Difficulty date: September 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 59,021 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 2378
- Condition: Faulted
- Location: Main Battery
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAN INFLIGHT T54/21SEP.  PRIOR TO FLAP EXTENSION LEADING EDGE ASYMMETRY AND EICAS MSG ILLUMINATED.  LANDED WITHOUT INCIDENT MAN WITH 20 DEGREE FLAPS NO SLATS.  CLEANED NR 10 SLAT SENSOR AND REPLACED MAIN BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPS.
